# SDR VNAA202412240056

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00183535 DISCREPANCY: PAX DOOR FORMER @ FS 329.41, BETWEEN DD5 AND DD6 MID CORRODED CORRECTIVE ACTION: REMOVED DAMAGED FORMER. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FORMER FS329.41 BETWEEN DD5 AND DD6 INTERCOSTAL IAW CRJ 700 SRM TASK 51-42-06-001-001-A01 AND 51-40-11-001-001-A01         601R318078-3
